# SDR 96ZZZX1963

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8093W
- Make and model: Beech B200
- Aircraft serial: BB1396
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 206SZZC
- Condition: Failed
- Location: Ac Drv Shaft
- Part time: 249 hours
- Component: Fafnir
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DRIVE PULLEY SUPPORT BEARING ON FORWARD END FAILED AND CAUSED THE QUILL SHAFT TO SHEAR.  SUBMITTER STATED THIS IS THE FOURTH SUCH FAILURE IN 1,390 HOURS OF AIRCRAFT OPERATION.  BEECHCRAFT RECOMMENDS THE QUILL SHAFT BE LUBED AT 600 HOURS AND THE BEARINGS BE INSPECTED.
